Chemists Own Paracetamol Soluble Tablets 20

$5.00

Fast effective relief from pain & reduces fever

SKU: 3013696 Categories: , ,

Description

  • Dissolves in water

Additional information

Weight 89 g
Dimensions 10.5 × 3.4 × 10.5 cm

Ingredients

Paracetamol 500 mg

Directions

Adults & Children 12 years and over: Dissolve 1-2 tablets in water every 4-6 hours as necessary. Do not exceed 8 tablets in a day.

Children 7-12 years: Dissolve 1 tablet in water every 4-6 hours. Do not exceed 4 tablets in a day.

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Do not give to children under 7 years of age.

Do not take with other products containing paracetamol.

 

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Paracetamol Soluble Tablets 20”

Your email address will not be published.